AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 195 found      Go to page: 1 2 3 4 5 > >>

[31] Sean Cox. The diagonal reflection principle. Proc. Amer. Math. Soc. 140 (2012) 2893-2902.
Abstract, references, and article information   
View Article: PDF

[32] John Krueger. On the Weak Reflection Principle. Trans. Amer. Math. Soc. 363 (2011) 5537-5576. MR 2813424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mauro Di Nasso. Fine asymptotic densities for sets of natural numbers. Proc. Amer. Math. Soc. 138 (2010) 2657-2665. MR 2644882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Teruyuki Yorioka. Uniformizing ladder system colorings and the rectangle refining property. Proc. Amer. Math. Soc. 138 (2010) 2961-2971. MR 2644907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Saharon Shelah. Diamonds. Proc. Amer. Math. Soc. 138 (2010) 2151-2161. MR 2596054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Martin Zeman. Diamond, GCH and weak square. Proc. Amer. Math. Soc. 138 (2010) 1853-1859. MR 2587470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Christopher S. Hardin and Alan D. Taylor. Limit-like predictability for discontinuous functions. Proc. Amer. Math. Soc. 137 (2009) 3123-3128. MR 2506471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Otmar Spinas. Proper products. Proc. Amer. Math. Soc. 137 (2009) 2767-2772. MR 2497491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bernhard Irrgang. Morasses and finite support iterations. Proc. Amer. Math. Soc. 137 (2009) 1103-1113. MR 2457452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James Hirschorn. Random gaps. Trans. Amer. Math. Soc. 361 (2009) 19-39. MR 2439396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Péter Komjáth. A note on almost disjoint families. Proc. Amer. Math. Soc. 137 (2009) 303-305. MR 2439454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Natasha Dobrinen. Global co-stationarity of the ground model from a new countable length sequence. Proc. Amer. Math. Soc. 136 (2008) 1815-1821. MR 2373613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Albin L. Jones. A polarized partition relation for cardinals of countable cofinality. Proc. Amer. Math. Soc. 136 (2008) 1445-1449. MR 2367118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Albin L. Jones. Partitioning triples and partially ordered sets. Proc. Amer. Math. Soc. 136 (2008) 1823-1830. MR 2373614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. C. Stanley. Cofinality changes required for a large set of unapproachable ordinals below $\aleph _{\omega +1}$. Proc. Amer. Math. Soc. 135 (2007) 2619-2622. MR 2302583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Paul J. Szeptycki. Transversals for strongly almost disjoint families. Proc. Amer. Math. Soc. 135 (2007) 2273-2282. MR 2299505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] V. Farmaki and S. Negrepontis. Block combinatorics. Trans. Amer. Math. Soc. 358 (2006) 2759-2779. MR 2204055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mauro Di Nasso and Marco Forti. Hausdorff ultrafilters. Proc. Amer. Math. Soc. 134 (2006) 1809-1818. MR 2207497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Masahiro Shioya. An ultrafilter with property $\sigma$. Proc. Amer. Math. Soc. 134 (2006) 1819-1821. MR 2207498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Pierre Matet, Andrzej Roslanowski and Saharon Shelah. Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005) 4813-4837. MR 2165389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Spiros A. Argyros and Sophocles Mercourakis. Examples concerning heredity problems of WCG Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 773-785. MR 2113927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] L. S. Grinblat. Theorems on sets not belonging to algebras. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 51-57. MR 2075896.
Abstract, references, and article information   
View Article: PDF

[59] James Hirschorn. Random gaps under CH. Trans. Amer. Math. Soc. 356 (2004) 1281-1290. MR 2034309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yuan-Qing Qiao and Franklin D. Tall. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003) 3929-3936. MR 1999943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 195 found      Go to page: 1 2 3 4 5 > >>